Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Persistence of fixed points under rigid perturbations of maps

Tom 227 / 2014

Salvador Addas-Zanata, Pedro A. S. Salomão Fundamenta Mathematicae 227 (2014), 1-19 MSC: Primary 37C05, 37C25, 37E30. DOI: 10.4064/fm227-1-1

Streszczenie

Let $f:S^1\times [0,1]\to S^1\times [0,1]$ be a real-analytic diffeomorphism which is homotopic to the identity map and preserves an area form. Assume that for some lift $\tilde {f}:\mathbb{R}\times [0,1]\rightarrow \mathbb{R}\times [0,1]$ we have ${\rm Fix}(\tilde{f})=\mathbb{R}\times \{0\}$ and that $\tilde{f}$ positively translates points in $\mathbb{R}\times \{1\}$. Let $\tilde{f}_\epsilon $ be the perturbation of $\tilde{f}$ by the rigid horizontal translation $(x,y)\mapsto (x+\epsilon ,y)$. We show that ${\rm Fix} (\tilde{f}_\epsilon )=\emptyset $ for all $\epsilon >0$ sufficiently small. The proof follows from Kerékjártó's construction of Brouwer lines for orientation preserving homeomorphisms of the plane with no fixed points. This result turns out to be sharp with respect to the regularity assumption: there exists a diffeomorphism $f$ with all the properties above, except that $f$ is not real-analytic but only smooth, such that the above conclusion is false. Such a map is constructed via generating functions.

Autorzy

  • Salvador Addas-ZanataDepartamento de Matemática Aplicada
    Instituto de Matemática e Estatística
    Universidade de São Paulo
    São Paulo, Brazil
    e-mail
  • Pedro A. S. SalomãoDepartamento de Matemática
    Instituto de Matemática e Estatística
    Universidade de São Paulo
    São Paulo, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek